# SDR SWIA200921730

- Difficulty date: June 3, 2009
- Submitted: June 8, 2009
- Operation: Air carrier
- Aircraft: N454SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7749
- Aircraft time: 16,767 hours, 12,847 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SECTION OF FLOOR LEVEL EMERGENCY LIGHTS INOP.  (FLT 4681)  DOWN POWERED AND REPOWERED AIRCRAFT, LIGHT OPERATIONS NORMAL.
